Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had endocarditis. Taking warfarin, propecia and synthroid. Any side effects?

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions
On August 16, I had endocarditis surgery. Currently I am taking 4 mg of Warfarin, Propeica, Ambien, Synthroid, baby aspirin and 25 mg of Metoprolol. Is there any chance that there could be side effects from this combination of drugs?
Posted Sat, 26 Oct 2013 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 45 minutes later
Brief Answer:
No major interaction.

Detailed Answer:

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

The medications that you have mentioned zolpidem, finesteride, aspirin, warfarin, metoprolol and thyroid are all mostly different drugs acting by diffeerent mechanism of action. There is no major drug interaction between them.
While on warfarin you have to keep checking the bleeding time and clotting time occasionally to maintain them at the right level.
Rest are fine.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.

Neuro-Psychiatrist and Sexologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor